# SDR AALA201902259004

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 61,447 hours, 26,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS CAME ON AND REMAINED ON DURING FLIGHT AND WOULD NOT TURN OFF.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE RESET THE EMERGENCY LIGHT SYSTEM AND PERFORMED SATISFACTORY OPERATIONAL CHECKS IAW AMM 33-51-00.
